# SDR 98ZZZX3579

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N781C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC535
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 2770001019
- Condition: Misinstalled
- Location: Yoke
- Part time: 1,993 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PHASE NR 1 ENGINE RUN, NOTICED A SLIGHT GRINDING NOISE WHEN PILOT'S CONTROL WHEEL WAS TURNED LT OR RT.  A SLIGHT AMOUNT OF 'RATCHETING' COULD ALSO BE FELT IN THE WHEEL.  BEYOND THAT, THE CONTROL WHEEL MOVED FREELY WITH NO BINDING.  AFTER REMOVING PILOT'S CONTROL WHEEL AND UPPER YOKE ASSY, DISCOVERED THE AILERON CONTROL CABLE HAD BEEN MISROUTED.  TWO CABLES WERE ROUTED THROUGH ONE PULLEY AND WERE RUBBING AGAINST EACH OTHER.  SUBMITTER STATED PROPER INSTALLATION SHOULD HAVE ONE CABLE PASSING AFT OF PULLEY AND NOT IN PULLEY GROOVE.
